# SDR AU510002188

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 536379
- Condition: Sheared
- Location: Crankshaft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT GEAR RETAINING BOLTS SHEARED.  LOSS OF DRIVE TO GOVERNOR.
